# SDR TSAA0753060

- Difficulty date: October 28, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- Aircraft time: 47,546 hours, 70,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF ECO 3512, NDT INSPECTION DISCOVERED THE AFT CARGO DOOR CUTOUT AFT FRAME CRACKED. REPLACED THE FRAME IN ACCORDANCE WITH ECO 3512.
